# SDR DALA2024010900387

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 108,408 hours, 15,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 ERA 614744-14 SECTION I ISSUED FOR REPAIR AT STA 1395, STR 26R-2 9R. FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: ACCOMPLISH ERA 614744-14 SECTION II EVERY 12K CYCLES AFTER SECTI ON I. (0145745)
